# SDR EISA99142

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20871790501
- Condition: Out Of Adjust
- Location: Fwd Fuselage
- Component: Bendix
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADARS SPOKING AND WOULD NOT PAINT TARGETS.  REPLACED CONTROL PANEL, REPLACED RADOME INSTALLED WAVE GUIDE WINDOW.  CHECKED AND ADJUSTED ANTENNA PITCH.  CLEANED RADOME BONDING WIRE TO AIRCRAFT.  (M)
